My 5yr old is taking metadate 30mg (1 every morning)... My 8yr old is taking Concerta 54mg (1 every morning)... recently their Dr. has added intuniv 1mg (every morning) WITH the medication's listed above... Is this okay to mix intuniv with Concerta and Metadate... I have noticed extreme tiredness in my 5yr old... and some rather nasty meltdowns with my 8yr old??? Is this normal??
I realize this answer is very, very late ... but may help someone in future.
There is an interaction between the medicines your son is taking ... but the the symptoms you are stating is not necessarily what you would expect from the interaction. However, in this sort of circumstance I would suggest anyone to see their doctor.
In your case I hope your son is feeling much better now.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
When is the bestimes to take medications? I take hypertension and diabetes and prostate medications?
Posted 27 Mar 2011 • 1 answer
Posted 17 Aug 2011 • 3 answers
Posted 13 Sep 2011 • 5 answers
Posted 7 Feb 2014 • 1 answer
Posted 11 Aug 2015 • 1 answer